# SDR AALA202104229006

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 78,730 hours, 10,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENS MISSING OFF LIGHT ON SEAT 26H. REPLACED LENS PER AMM 33-51-05.
